# SDR LR7A2015121200687

- Difficulty date: December 12, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 34,497 hours, 21,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 01007075T6
- Condition: Cracked
- Location: Bs 880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1, CHECK, FOUND CARGO DOOR EXTERIOR BS 880 SKIN DOUBLER BROKEN, CRACKED AND MULTIPLE NICKS.  REPAIRED IAW SMP 583, SRM 51-60 & 51-70.
